Tame kernels and further 4-rank densities
|Title:||Tame kernels and further 4-rank densities||Authors:||Osburn, Robert
|Permanent link:||http://hdl.handle.net/10197/7960||Date:||Feb-2003||Online since:||2016-09-16T11:56:30Z||Abstract:||There has been recent progress on computing the 4-rank of the tame kernel Full-size image (<1 K) for F a quadratic number field. For certain quadratic number fields, this progress has led to 'density results' concerning the 4-rank of tame kernels. These results were first mentioned in Conner and Hurrelbrink (J. Number Theory 88 (2001) 263) and proven in Osburn (Acta Arith. 102 (2002) 45). In this paper, we consider some additional quadratic number fields and obtain further density results of 4-ranks of tame kernels. Additionally, we give tables which might indicate densities in some generality.||Type of material:||Journal Article||Publisher:||Elsevier||Journal:||Journal of Number Theory||Volume:||98||Issue:||2||Start page:||390||End page:||406||Copyright (published version):||2002 Elsevier||Keywords:||K-theory; Global fields; Quadratic extensions; Density theorems||DOI:||10.1016/S0022-314X(02)00045-8||Language:||en||Status of Item:||Peer reviewed|
|Appears in Collections:||Mathematics and Statistics Research Collection|
Show full item record
This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.